# SDR QXEA200700524

- Difficulty date: April 9, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,204 hours, 11,210 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - FLIGHT 4327- GALLEY SERVICE DOOR HARD TO UNLOCK AND OPEN.  MAINTENANCE LUBED THE GALLEY DOOR ROLLERS AND HANDLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
